Preferred Language
Articles
/
bsj-2622
Solution of Second Kind Volterra Integral Equations Using Non-Polynomial Spline Functions
...Show More Authors

In this paper we use non-polynomial spline functions to develop numerical methods to approximate the solution of 2nd kind Volterra integral equations. Numerical examples are presented to illustrate the applications of these method, and to compare the computed results with other known methods.

Crossref
View Publication Preview PDF
Quick Preview PDF
Publication Date
Wed Jan 01 2025
Journal Name
Journal Of Interdisciplinary Mathematics
Double INEM-transform integral for solving second order partial differential equation
...Show More Authors

In this study, a brand-new double transform known as the double INEM transform is introduced. Combined with the definition and essential features of the proposed double transform, new findings on partial derivatives, Heaviside function, are also presented. Additionally, we solve several symmetric applications to show how effective the provided transform is at resolving partial differential equation.

View Publication
Scopus Crossref
Publication Date
Sun Oct 01 2017
Journal Name
Iecon 2017 - 43rd Annual Conference Of The Ieee Industrial Electronics Society
Optimal second order integral sliding mode control for a flexible joint robot manipulator
...Show More Authors

The flexible joint robot manipulators provide various benefits, but also present many control challenges such as nonlinearities, strong coupling, vibration, etc. This paper proposes optimal second order integral sliding mode control (OSOISMC) for a single link flexible joint manipulator to achieve robust and smooth performance. Firstly, the integral sliding mode control is designed, which consists of a linear quadratic regulator (LQR) as a nominal control, and switching control. This control guarantees the system robustness for the entire process. Then, a nonsingularterminal sliding surface is added to give a second order integral sliding mode control (SOISMC), which reduces chartering effect and gives the finite time convergence as well. S

... Show More
View Publication
Scopus (13)
Crossref (8)
Scopus Crossref
Publication Date
Sat Aug 01 2015
Journal Name
International Journal Of Computer Science And Mobile Computing
Image Compression based on Non-Linear Polynomial Prediction Model
...Show More Authors

Publication Date
Fri Mar 18 2016
Journal Name
International Journal Of Basic And Applied Sciences
Analytic and numerical solution for duffing equations
...Show More Authors

<p>Daftardar Gejji and Hossein Jafari have proposed a new iterative method for solving many of the linear and nonlinear equations namely (DJM). This method proved already the effectiveness in solved many of the ordinary differential equations, partial differential equations and integral equations. The main aim from this paper is to propose the Daftardar-Jafari method (DJM) to solve the Duffing equations and to find the exact solution and numerical solutions. The proposed (DJM) is very effective and reliable, and the solution is obtained in the series form with easily computed components. The software used for the calculations in this study was MATHEMATICA<sup>®</sup> 9.0.</p>

View Publication
Crossref (13)
Crossref
Publication Date
Fri Jan 29 2016
Journal Name
Al- Mustansiriyah J. Sci.
The Approximate Solution of Newell Whitehead Segel and Fisher Equations Using The Adomian Decomposition Method
...Show More Authors

In the present work, we use the Adomian Decomposition method to find the approximate solution for some cases of the Newell whitehead segel nonlinear differential equation which was solved previously with exact solution by the Homotopy perturbation and the Iteration methods, then we compared the results.

View Publication Preview PDF
Publication Date
Sun Jul 01 2018
Journal Name
International Journal Of Engineering Research And Management
The first and Second Order Polynomial Models with Double Scalar Quantization for Image Compression
...Show More Authors

Publication Date
Mon May 20 2019
Journal Name
Ibn Al-haitham Journal For Pure And Applied Sciences
Integral Transforms of New Subclass of Meromorphic Univalent Functions Defined by Linear Operator I
...Show More Authors

    New class A^* (a,c,k,β,α,γ,μ)  is introduced of meromorphic univalent functions with positive coefficient f(z)=â–¡(1/z)+∑_(n=1)^∞▒〖a_n z^n 〗,(a_n≥0,z∈U^*,∀ n∈ N={1,2,3,…}) defined by the integral operator in the punctured unit disc U^*={z∈C∶0<|z|<1}, satisfying |(z^2 (I^k (L^* (a,c)f(z)))^''+2z(I^k (L^* (a,c)f(z)))^')/(βz(I^k (L^* (a,c)f(z)))^''-α(1+γ)z(I^k (L^* (a,c)f(z)))^' )|<μ,(0<μ≤1,0≤α,γ<1,0<β≤1/2 ,k=1,2,3,… ) . Several properties were studied like coefficient estimates, convex set and weighted mean.

View Publication Preview PDF
Crossref
Publication Date
Sun Mar 17 2019
Journal Name
Baghdad Science Journal
Faber Polynomial Coefficient Estimates for Subclass of Analytic Bi-Bazilevic Functions Defined by Differential Operator
...Show More Authors

In this work,  an explicit formula for a class of Bi-Bazilevic univalent functions involving differential operator is given, as well as the determination of upper bounds for the general Taylor-Maclaurin coefficient of a functions belong to this class, are established Faber polynomials are used as a coordinated system to study the geometry of the manifold of coefficients for these functions. Also determining bounds for the first two coefficients of such functions.

         In certain cases, our initial estimates improve some of the coefficient bounds and link them to earlier thoughtful results that are published earlier.

 

View Publication Preview PDF
Scopus (4)
Scopus Clarivate Crossref
Publication Date
Thu Oct 26 2017
Journal Name
International Journal Of Pure And Applied Mathematics
ON CONVEX FUNCTIONS, $E$-CONVEX FUNCTIONS AND THEIR GENERALIZATIONS: APPLICATIONS TO NON-LINEAR OPTIMIZATION PROBLEMS
...Show More Authors

Contents IJPAM: Volume 116, No. 3 (2017)

View Publication
Publication Date
Sun Sep 06 2015
Journal Name
Baghdad Science Journal
A New Three Step Iterative Method without Second Derivative for Solving Nonlinear Equations
...Show More Authors

In this paper , an efficient new procedure is proposed to modify third –order iterative method obtained by Rostom and Fuad [Saeed. R. K. and Khthr. F.W. New third –order iterative method for solving nonlinear equations. J. Appl. Sci .7(2011): 916-921] , using three steps based on Newton equation , finite difference method and linear interpolation. Analysis of convergence is given to show the efficiency and the performance of the new method for solving nonlinear equations. The efficiency of the new method is demonstrated by numerical examples.

View Publication Preview PDF
Crossref